# SDR AALA20021284

- Difficulty date: September 9, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EXTERNAL EMERGENCY LIGHT AT R2 DOOR INOPERATIVE.  CLEANED SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
